# SDR SWAA2022040661697

- Difficulty date: December 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT BS 1026 RBL3 WL 208 / REMOVED AND REPLACED STRAP AT B.S1006-1026; RBL3; WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A5730.
